# SDR AALA20120426008

- Difficulty date: April 18, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 56,777 hours, 19,571 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD OUTBOARD GALLEY MOUNT 52 INCHES RIGHT OF BUTTLINE 0 AT STATION 1687.  REPLACED RIGHT FORWARD G4 FLOOR MOUNT PER AARD 51-00-05-1.
